# SDR 95ZZZX4570

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4702R
- Make and model: Cessna R182
- Aircraft serial: R18200605
- Engine: Lyc O540J3C5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 3608D0504
- Condition: Failed
- Location: Engine Oil
- Part time: 1,067 hours
- Stage of operation: NR
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

OIL COOLER TO ENGINE HOSE RUPTURED APPROXIMATELY 6 INCHES FROM FITTING.  SUSPECT SOME KIND OF ACID PENETRATED THE HOSE IN ONE SPOT APPROXIMATELY 3 INCHES TO 3.50 INCHES AND DETERIORATED THE METAL AWAY.  HOSE LINING FAILED ON A REAL HOT DAY AND PUMPED ALL THE OIL OVERBOARD CAUSING ENGINE TO SEIZE.
